# SDR RAIA960828

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Part number: KPT06F84S
- Condition: Oil Soaked
- Location: Lt Engine
- Part time: 11,288 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ALO - FLT 7415 - LEFT ENGINE WAS SMOKING FROM TAILPIPE DURING TTL TEST.  MAINTENANCE CLEANED OIL FROM THE LEFT BYPASS VALVE CANNON PLUG.  PERFORMED GROUND RUNS, OPS CHECK GOOD.  (M)
